# SDR AALA20110712NRT01

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 50,597 hours, 6,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201720001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25G EMERGENCY AISLE LIGHT LENS BROKEN.  REPLACED LIGHT ASSEMBLY FOR SEAT 25G EMERGENCY AISLE LIGHT.  OPS CHECK NORMAL.
